# SDR P5CA0401088

- Difficulty date: May 7, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 85,864 hours, 18,395 cycles
- Engine: Ge CF650E2
- Engine time: 85,851 hours, 1,839 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Damaged
- Location: Egt Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK ON ENGINE START, NR 2 ENGINE EGT GAUGE HAD FLAG IN VIEW. T/S FOUND BROKEN PIN IN CONNECTOR, REPLACED, ALL INDICATIONS NORMAL.
